On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems

[img]
Preview
PDF
Language: English
135Kb
Title:On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems
Creators:
Bergantinos, Gustavo
Vidal-Puga, Juan
Journal or Publication Title:
AUCO Czech Economic Review, 2, 3, pp. 251-268
Uncontrolled Keywords:Minimum cost spanning tree, properties

Abstract

We consider four cost allocation rules in minimum cost spanning tree problems. These rules were introduced by Bird (1976), Dutta and Kar (2004), Kar (2002), and Feltkamp, Tijs and Muto (1994), respectively. We give a list of desirable properties and we study which properties are satisfied by these rules.

Official URL: http://www.ceeol.com/aspx/issuedetails.aspx?issueid=66FD4B18-EF67-442F-974A-EC8A48EED2CC&articleid=3874047A-475A-42A5-8611-E0696B170722

Title:On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems
Translated title:On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems
Creators:
Bergantinos, Gustavo
Vidal-Puga, Juan
Uncontrolled Keywords:Minimum cost spanning tree, properties
Subjects:H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
H Social Sciences > HF Commerce
Divisions:Section of external journals > AUCO Czech Economic Review
Journal or Publication Title:AUCO Czech Economic Review
Volume:2
Number:3
Page Range:pp. 251-268
ISSN:1802-4696
Publisher:Charles University
Related URLs:
URLURL Type
http://auco.cuni.czPublisher
http://avi.lib.cas.cz/node/183Publisher
ID Code:4326
Item Type:Article
Deposited On:01 Jun 2009 18:33
Last Modified:01 Jun 2009 16:33

Citation

Bergantinos, Gustavo; Vidal-Puga, Juan (2008) On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems. AUCO Czech Economic Review, 2 (3). pp. 251-268. ISSN 1802-4696

Repository Staff Only: item control page